MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAP
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently, it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed motor error several times.Customer's blood glucose level was 127 mg/dl.The drive support cap was protruded.Customer was advised to discontinue use of the device and revert to a backup plan.The customer was advised that the device would be replaced and agreed to return the product for analysis.
 
Additional Manufacturer Narrative
The insulin pump passed the displacement test.Unit received with motor error alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform the unexpected restart error test, prime test, excessive no delivery test and occlusion test due to motor error alarm.Pump received with normal operating current.The insulin pump passed self test.The insulin pump passed off no power test.The insulin pump was received with minor scratched lcd window, loose drive support disk, cracked case at the display window corners, cracked belt clip slot, cracked battery tube threads, stained end cap sticker, broken reservoir tube lip and stained address/serial number label.
 
Additional Manufacturer Narrative
Findings: pump passed the displacement test.Unit received with motor error alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform the unexpected alarm error test, prime test, excessive no delivery test and occlusion test due to motor error alarm.Pump received with normal operating current.Pump passed self test.Pump passed off no power test.Pump received with minor scratched lcd window, loose drive support disk, cracked case at the display window corners, cracked belt clip slot, cracked battery tube threads, stained end cap sticker, broken reservoir tube lip and stained address/serial number label.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key6765999
Report Number2032227-2017-34136
Device Sequence Number2064729
Product Code OYC
UDI-Device Identifier00885074419824
UDI-Public(01)00885074419824(017)20091231
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2009
Device Model NumberMMT-722NAP
Device Catalogue NumberMMT-722NAP
Device Lot NumberA1722NAP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2017
Initial Date Received by Manufacturer 07/13/2017
Supplement Date Received by Manufacturer10/19/2017
10/19/2017
Initial Report FDA Received Date08/03/2017
Supplement Report FDA Received Date10/24/2017
12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR